# SDR AALA202111114901

- Difficulty date: November 7, 2021
- Submitted: November 11, 2021
- Operation: Air carrier
- Aircraft: N801AW
- Make and model: Airbus A319-132
- Aircraft serial: 889
- Aircraft time: 72,625 hours, 33,015 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Part number: DHE1141
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR 2R SLIDE WILL NOT STAY ARMED, IT FLASHES ARMED & THEN GOES OFF EVEN WHEN LEVERS ARMED. **SUPPLEMENTAL REPORT FOR AALA202111094901: ADJUSTED PROXIMITY SWITCH (7WN2) FOR R2 DOOR SLIDE ARMED INDICATION AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-71-00.** (CLOSED)
